# SDR CALA2023070302149

- Difficulty date: July 2, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N36447
- Make and model: Boeing 737-900ER
- Aircraft serial: 31650
- Aircraft time: 35,810 hours, 12,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 87124
- Condition: Discharged
- Location: Overhead Seat 30
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - SEAT 28ABC THRU 35 ABC CEILING QND FLOOR EEL LIGHTS INOP. REPLACED BATTERY PACK OVERHEAD SEAT 30 ABC. OPS CHECK GOOD.
